# SDR GLBA2013062800265

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 41,815 hours, 49,302 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY ON APPROACH.  RAN CHECKLISTS AND NO HELP, MANUALLY PUMPED GEAR DOWN.  ALL INDICATIONS NORMAL. AFTER LANDING, FOUND LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED.  R & R LANDING GEAR MOTOR RELAY IAW AIM 12-15.0.  R & R LANDING GEAR DOWN PACK MOTOR IAW BMM 32-30-04.  ALL SWINGS PERFORMED IAW MI 32-01.
